# SDR AUS20020821

- Difficulty date: July 15, 2002
- Submitted: September 6, 2002
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- Propeller: Hamstd 14RF9
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Part number: 5905587
- Condition: Dirty
- Location: Engine Fuel Dist
- Component: Engine Fuel Dist, Pwa, PW118A
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(AUS) RH ENGINE FUEL FILTER LIGHTLY CONTAMINATED.
